# SDR REXA98076

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403BH
- Make and model: Saab SF340A
- Aircraft serial: 340A060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE LOST TORQUE AFTER TAKEOFF TEMP WENT TO 915 DEGREES.  LEFT ENGINE SHUT DOWN AND RETURNED TO MEM.  FOUND LEFT ENGINE HIGH PRESSURE BLEED PIPE CLAMP BOLT SHEARERD.  REMOVED AND REPLACED CLAMP AND PERFORMED ENGINE.  RUNS HELD AT 60, 70, 80, 90, 100 PERCENT.  ALL GROUND RUNS OP CHECKED GOOD.  (M)
